# SDR UALA2011042201953

- Difficulty date: April 20, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 31,885 hours, 14,145 cycles
- Engine: Iae V2527A5
- System (JASC): 5220 · Emergency Exits
- Part: Shade
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

11F EMERGENCY EXIT WINDOW SHADE DAMAGED.  SHADE REMOVED.  REQUIRES EXIT HATCH REMOVAL AND RE-INSTALLATION.  REMOVED AND REPLACED LINER AND WINDW SHADE.  SHADE BINDS, NEW SHADE ORDERED.  RT EXIT HATCH REMOVED.  REPLACED SHADE, RE-INSTALLED HATCH.
